Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Formula for the Gini Coefficient

Robert Dorfman
The Review of Economics and Statistics
Vol. 61, No. 1 (Feb., 1979), pp. 146-149
Published by: The MIT Press
DOI: 10.2307/1924845
Stable URL: http://www.jstor.org/stable/1924845
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Formula for the Gini Coefficient
Preview not available

Page Thumbnails

  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149